ON WHAT I DO NOT UNDERSTAND (AND HAVE SOMETHING TO SAY), MODEL THEORY

Search this Article

Author(s)

Journal

  • Mathematica Japonica

    Mathematica Japonica 51(2), 329-378, 2000-03-01

References:  75

Cited by:  1

  • A PARTITION THEOREM

    SHELAH SAHARON

    Scientiae Mathematicae japonicae 56(2), 413-438, 2002-09-01

    References (11)

Codes

  • NII Article ID (NAID)
    10008791116
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top